Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 618413, 13 pages
http://dx.doi.org/10.1155/2009/618413
Research Article

Successive Iteration and Positive Solutions for Nonlinear -Point Boundary Value Problems on Time Scales

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 3 June 2009; Accepted 16 September 2009

Academic Editor: Yong Zhou

Copyright © 2009 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, “Nonlinear boundary value problems on time scales,” Nonlinear Analysis: Mathematical Analysis & Applications, vol. 44, no. 4, pp. 527–535, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. M. Atici and G. Sh. Guseinov, “On Green's functions and positive solutions for boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 75–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  5. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  6. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Existence of multiple positive solutions for second order nonlinear dynamic BVPs by variational methods,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1263–1274, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Multiple positive solutions of singular Dirichlet problems on time scales via variational methods,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 2, pp. 368–381, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. R. Anderson, “Solutions to second-order three-point problems on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 673–688, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. R. Anderson, “Existence of solutions for nonlinear multi-point problems on time scales,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 21–34, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. R. Anderson and P. J. Y. Wong, “Positive solutions for second-order semipositone problems on time scales,” Computers & Mathematics with Applications, vol. 58, pp. 281–291, 2009. View at Google Scholar
  11. J. J. DaCunha, J. M. Davis, and P. K. Singh, “Existence results for singular three point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 378–391, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Aykut Hamal and F. Yoruk, “Positive solutions of nonlinear m-point boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 231, no. 1, pp. 92–105, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. Jankowski, “On dynamic equations with deviating arguments,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 423–426, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. R. Kaufmann, “Positive solutions of a three-point boundary-value problem on a time scale,” Electronic Journal of Differential Equations, vol. 82, pp. 1–11, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Luo, “Positive solutions to singular multi-point dynamic eigenvalue problems with mixed derivatives,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1679–1691, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. R. Sun and W. T. Li, “Positive solutions for nonlinear three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. R. Sun and W. T. Li, “Positive solutions for nonlinear m-point boundary value problems on time scales,” Acta Mathematica Sinica, vol. 49, no. 2, pp. 369–380, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  18. P. Wang, H. Wu, and Y. Wu, “Higher even-order convergence and coupled solutions for second-order boundary value problems on time scales,” Computers & Mathematics with Applications, vol. 55, no. 8, pp. 1693–1705, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Q. L. Yao, “Successive iteration and positive solution for nonlinear second-order three-point boundary value problems,” Computers & Mathematics with Applications, vol. 50, no. 3-4, pp. 433–444, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. Ma, Z. Du, and W. Ge, “Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator,” Computers & Mathematics with Applications, vol. 50, pp. 729–739, 2005. View at Google Scholar · View at Zentralblatt MATH
  22. B. Sun, C. Miao, and W. Ge, “Successive iteration and positive symmetric solutions for some Sturm-Liouville-like four-point p-Laplacian boundary value problems,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 481–488, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Sun, A. Yang, and W. Ge, “Successive iteration and positive solutions for some second-order three-point p-Laplacian boundary value problems,” Mathematical and Computer Modelling, vol. 50, pp. 344–350, 2009. View at Publisher · View at Google Scholar
  24. Q. L. Yao, “Monotone iterative method for a class of nonlinear second-order three-point boundary value problems,” A Journal of Chinese Universities, vol. 25, no. 2, pp. 135–143, 2003 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Q. L. Yao, “Existence and iteration of n symmetric positive solutions for a singular two-point boundary value problem,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1195–1200, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet